1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

The Daily Dose

Get the last 24hrs of new topics delivered to your inbox.

Click Here to Subscribe

Cold/Flu Symptoms Related To Med Withdrawal?

Discussion in 'Medications & Substances' started by hodge, May 11, 2007.

Thread Status:
Not open for further replies.
  1. hodge

    hodge I'm a VIP Premium Member

    5,903
    12,799
    20,138
    Well, I'm on day 7 and no major emotional symptoms yet. Just ongoing dizziness. After Saturday, I go down to one cymbalta every two days.

    But since yesterday I've been feeling like I came down with a cold. I'm also feeling sick to my stomach and chills off and on. And I'm zoning out but I don't know if I'm just out of it because I got a virus. Has anyone else experienced symptoms like these while coming off antidepressants?
     
  2. Register to participate in live chat, PTSD discussion and more.
  3. metis-siren

    metis-siren Active Member

    148
    25
    5,168
    I've had quite the plethora of symptoms when coming off of anti-depressants and benzo's. Feeling sick to your stomach and having chills, along with dizzy spells is quite common as far as I remember. Generally speaking, you can search the medication and the side effects, as they tend to be similiar coming off them - however I never had any side effects going on them, just coming off them.

    Blessings.
     
  4. hodge

    hodge I'm a VIP Premium Member

    5,903
    12,799
    20,138
    Do you remember about how long you had those symptoms. Did they last much beyond the time you took your last dose?
     
  5. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    You may be looking at a good month of withdrawal from your last dose honestly. Just keep telling yourself it won't last. Stress brings on so many symptoms and coming off antidepressants is stressful. Rest it will be short lived in the grand design.
     
  6. hodge

    hodge I'm a VIP Premium Member

    5,903
    12,799
    20,138
    Hi veiled,

    Thanks for the advice. I'll remember these nuggets.

    At least I have some idea what to expect, at least in terms of duration. I'm trying to practice a lot of good self-talk.

    I'll take my next cymbalta tomorrow, since I'm feeling okay this evening (even after calling my mom for Mother's Day - high stress!!! - and having a rant about dumb day-to-day stuff this afternoon). That'll make this the first two-day stretch without.

    Thanks, veiled and metis-siren, for the support.
     
  7. Monarch

    Monarch I'm a VIP Premium Member

    1,012
    79
    0
    hey hodge, keep that good self talk going, that is something I had a hard time learning how to do, but I finally know how and it does work. Hope you are feeling better, I thought I had a cold, took someo medicine it didn't work so I took some allergy meds. last night and it totally worked. I think everything is blooming right now and my head is feeling horrible. icky.
     
  8. hodge

    hodge I'm a VIP Premium Member

    5,903
    12,799
    20,138
    Thanks, Monarch. I have to admit it's getting a lot harder lately. I've been having some terrible outbursts of anger at very little provocation. Of course, my poor husband's taking the brunt of it. I haven't had these since before starting the meds. I'm also having some crying jags, again, out of proportion to my thoughts, I think.

    I think some of my anger is justified, though. I'm sick of this. Here I am having to pay the price for what these other people did to me. I wish I didn't have this. I wish I knew what it was like to really be normal. I wish I didn't have to work so hard just to feel okay--not even good, just okay. Okay, enough of the pity pot. Sorry.

    I guess I better call my dr. to see about slowing this down a bit. Now I am supposed to wait and take another one on the 3rd day, but I'm afraid I won't be able to function. It feels as though maybe the every-other-day effect has just been kicking in on my body the last couple days, and maybe I need to stay with that a little longer before throwing worse at it.

    Or I might end up having to wait to really finish the withdrawal until next month, when my job ends. I had hoped to have this all out of my system by then, though, because that's when I can start going swimming again. Being in the water is way better than any med for me!
     
  9. Monarch

    Monarch I'm a VIP Premium Member

    1,012
    79
    0
    Hodge, that isn't a pity pot, it sucks we were dealt this hand, I hate it too. I have to admit you are brave for doing this while trying to work, it sounds really hard. Hang in there.
     
Loading...
Similar Threads -
Thread Status:
Not open for further replies.
Show Sidebar